On adaptive wavelet estimation of a quadratic functional from a deconvolution problem
No abstract is available for this item.
Volume (Year): 63 (2011)
Issue (Month): 2 (April)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gayraud, Ghislaine & Tribouley, Karine, 1999. "Wavelet methods to estimate an integrated quadratic functional: Adaptivity and asymptotic law," Statistics & Probability Letters, Elsevier, vol. 44(2), pages 109-122, August.
- Iain M. Johnstone & Gérard Kerkyacharian & Dominique Picard & Marc Raimondo, 2004. "Wavelet deconvolution in a periodic setting," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 66(3), pages 547-573.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:63:y:2011:i:2:p:405-429. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.